Alert archive / Ohio / Flash Flood Warnings in 2015
Flash Flood Warning 58, NWS Charleston, WV
NWS Charleston, WV issued this flash flood warning at Jul 14, 2015, 5:39 PM EDT for Lawrence County, Ohio. It was in force for 4 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 14, 2015, 5:39 PM EDT (21:39 UTC)
- Expired
- Jul 14, 2015, 9:45 PM EDT
- In force
- 4 hr
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
- Flood severity
- None
County Lawrence County, OH
The radar
The Charleston,WV radar (KRLX), 82 km from the middle of the area, began a volume at 21:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 14, 6:15 PM EDT | FLASH FLOOD | 2 Ne Chesapeake, OH | INTERSECTION OF EATON RD AND SHAFERTOWN RD FLOODED FROM TRIBUTARY CREEK TO SYMMES CREEK. |
| Jul 14, 7:15 PM EDT | FLASH FLOOD | 3 Nnw Proctorville, OH | FOURMILE CREEK OUT OF ITS BANKS AND FLOODING INTERSECTION OF INDIAN GUYAN RD AND ROUTE 775. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 36 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.7 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 444 J/kg
- Mixed-layer CIN
- -243 J/kg
- Mixed-layer LCL
- 981 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 185 m²/s²
- 0-3 km storm-relative helicity
- 246 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
999
WGUS51 KRLX 142139
FFWRLX
OHC087-150145-
/O.NEW.KRLX.FF.W.0058.150714T2139Z-150715T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
539 PM EDT TUE JUL 14 2015
THE NATIONAL WEATHER SERVICE IN CHARLESTON WEST VIRGINIA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
LAWRENCE COUNTY IN SOUTHEASTERN OHIO...
* UNTIL 945 PM EDT
* AT 539 PM EDT...DOPPLER RADAR AND AUTOMATED RAIN GAUGES INDICATED A
THUNDERSTORM PRODUCING HEAVY RAIN ACROSS THE WARNED AREA. FLASH
FLOODING IS EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
HUNTINGTON...IRONTON...COAL GROVE...CHESAPEAKE...PROCTORVILLE...
LAKE VESUVIUS...KENOVA...CEREDO...SOUTH POINT...RUSSELL...VERNON...
WATERLOO...BURLINGTON...AID...ATHALIA...HANGING ROCK...PEDRO AND
SCOTTOWN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
STAY AWAY OR BE SWEPT AWAY. RIVER BANKS AND CULVERTS CAN BECOME
UNSTABLE AND UNSAFE.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING
TOLL FREE...800 401 9535...WHEN YOU CAN DO SO SAFELY.
YOU MAY ALSO REPORT HIGH WATER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.
&&
LAT...LON 3868 8274 3868 8270 3875 8270 3875 8266
3884 8265 3884 8259 3878 8258 3877 8252
3873 8247 3868 8247 3866 8237 3859 8236
3858 8231 3856 8229 3845 8232 3840 8257
3847 8261 3856 8273 3865 8275
$$
142 follow-up statements
418
WGUS71 KRLX 142338
FFSRLX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
738 PM EDT TUE JUL 14 2015
OHC087-150145-
/O.CON.KRLX.FF.W.0058.000000T0000Z-150715T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LAWRENCE OH-
738 PM EDT TUE JUL 14 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 945 PM EDT FOR
LAWRENCE COUNTY...
FLASH FLOODING HAS BEEN REPORTED IN NUMEROUS SPOTS THROUGHOUT THE
COUNTY...WITH SEVERAL ROADS CLOSED DUE TO FLOODING. IF TRAVELING
THIS EVENING...BE ESPECIALLY CAUTIOUS...AS WATER COVERED ROADWAYS
CAN BE DIFFICULT TO SEE. IN ADDITION...DO NOT DRIVE INTO FLOODED
ROADWAYS.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
HUNTINGTON...IRONTON...COAL GROVE...CHESAPEAKE...PROCTORVILLE...LAKE
VESUVIUS...KENOVA...CEREDO...SOUTH POINT...RUSSELL...VERNON...
WATERLOO...BURLINGTON...AID...ATHALIA...HANGING ROCK...PEDRO AND
SCOTTOWN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY AWAY OR BE SWEPT AWAY. RIVER BANKS AND CULVERTS CAN BECOME
UNSTABLE AND UNSAFE.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING
TOLL FREE...800 401 9535...WHEN YOU CAN DO SO SAFELY.
YOU MAY ALSO REPORT HIGH WATER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.
&&
LAT...LON 3868 8274 3868 8270 3875 8270 3875 8266
3884 8265 3884 8259 3878 8258 3877 8252
3873 8247 3868 8247 3866 8237 3859 8236
3858 8231 3856 8229 3845 8232 3840 8257
3847 8261 3856 8273 3865 8275
$$
14628
WGUS71 KRLX 150146
FFSRLX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
946 PM EDT TUE JUL 14 2015
OHC087-150153-
/O.EXP.KRLX.FF.W.0058.000000T0000Z-150715T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LAWRENCE OH-
946 PM EDT TUE JUL 14 2015
...THE FLASH FLOOD WARNING FOR LAWRENCE COUNTY WILL EXPIRE AT 945 PM
EDT...
THE HEAVY RAIN HAS ENDED ACROSS THE WARNED AREA.
THEREFORE THE FLASH FLOOD WARNING IS BEING ALLOWED TO
EXPIRE. HOWEVER...AREA ROADWAYS MAY STILL BE WATER
COVERED...ESPECIALLY AROUND SYMMES CREEK. BE ESPECIALLY CAUTIOUS IF
TRAVELING AT NIGHT...AS WATER COVERED ROADWAYS CAN BE DIFFICULT TO
SEE. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE
ROADWAY. TURN AROUND DONT DROWN.
LAT...LON 3868 8274 3868 8270 3875 8270 3875 8266
3884 8265 3884 8259 3878 8258 3877 8252
3873 8247 3868 8247 3866 8237 3859 8236
3858 8231 3856 8229 3845 8232 3840 8257
3847 8261 3856 8273 3865 8275
$$
25What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this flash flood warning went out at Jul 14, 5:22 PM EDT, 17 minutes earlier.
Area forecast discussion, Jul 14, 5:22 PM EDT, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
522 PM EDT TUE JUL 14 2015
.SYNOPSIS...
MID/UPPER LEVEL DISTURBANCE IN NORTHWEST FLOW SWINGS THRU THIS
EVENING. SURFACE COLD FRONT TONIGHT. DRIER WEDNESDAY BEHIND THE
FRONT. WARMER BY THE END OF THE WEEK.
&&
.NEAR TERM /THROUGH WEDNESDAY/...
STORMS FIRING AS EXPECTED AHEAD OF FRONT AND MID LEVEL TROF AXIS.
STORMS INTO PERRY COUNTY BY 19Z...MOVING ESE AROUND 35 KNOTS.
HOPING ENOUGH MID LEVEL DYNAMICS AND WITH MID LEVEL TROF PASSING
AROUND 00Z...THAT THE VEERING FLOW AND STEERING CURRENT PREVENTS
ANY ESE TO WNW TRAINING...AND PUSHES THE MAIN LINE QUICKLY ESE.
CAN HANDLE 0.50 TO .75 OF RAIN IN THE WET COUNTIES...IF WE CAN GET
THE MAIN LINE PASS AFTER REACHING THAT PCPN RANGE. THE LOWERING
FLASH FLOOD THREAT MAY BE AT THE PRICE OF WIND/HAIL. THE WIND
AND HAIL THREAT IS GREATER TODAY...WITH MORE AVAILABLE CAPE.
A FEW LIGHTER SHOWERS EXPECTED OVERNIGHT ASSOCIATED WITH THE
FRONT. HAVE LOW CLOUDS DEVELOPING IN THE WAKE OF THE FRONT...
AND LINGERING 12Z TO 15Z WEDNESDAY...BEFORE LIFTING. A FEW
LIGHT SHOWERS COULD LINGER WEDNESDAY MORNING IN THE WV
MOUNTAINS. FIGURING DEW POINTS WILL NOT BE IN ANY BIG HURRY
TO LOWER IN WAKE OF THE FRONT...DUE TO WET VEGETATION.
LOOKING FORWARD TO THE DRIER AIR MOVING IN DURING THE DAY ON
WEDNESDAY AFTERNOON.
&&
.SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY/...
NO SIGNIFICANT CHANGES WERE MADE TO THE PREVIOUS FORECAST. COLD
FRONT WELL TO THE SOUTH OF THE AREA AT THE START OF THE
PERIOD...WITH HIGH PRESSURE IN CONTROL. THE HIGH WILL GRADUALLY
SLIDE OFF TO THE EAST ON THURSDAY...ALLOWING FOR A RETURN
FLOW...AND THE POSSIBILITY OF EITHER JUST SOME CU...OR -SHRA
ACROSS THE MOUNTAIN COUNTIES THURSDAY AFTERNOON.
AREA WILL STAY DRY ON FRIDAY...BUT HUMIDITY WILL BE ON THE
INCREASE. ANOTHER FRONT WILL APPROACH THE AREA FROM THE WEST LATER
ON FRIDAY...WITH A SLIGHT CHANCE FOR SHOWERS AND THUNDERSTORMS
DEVELOPING ACROSS THE WEST.
&&
.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
GENERALLY USED WPC THINKING WITH SOME TWEAKS. SURFACE HIGH PRESSURE
WILL MOVE EAST ON SATURDAY. EXPECT SOME UPPER LEVEL RIDGING ON
SUNDAY AND SUNDAY NIGHT WHICH SHOULD LIMIT THE COVERAGE OF ANY
CONVECTION DURING THIS PERIOD. A WEAK COLD FRONT WILL THEN
APPROACH THE REGION FROM THE NORTHWEST MONDAY NIGHT...BEFORE
PUSHING SOUTHEAST ON TUESDAY.
DAYTIME TEMPERATURES WILL BE QUITE WARM/HOT WITH MID 80S TO LOWER
90S ACROSS THE LOWLANDS. BEHIND THE FRONT...COOLER AIR WILL FILTER
IN.
&&
.AVIATION /22Z TUESDAY THROUGH SUNDAY/...
HAVE CONVECTIVE COMPLEX MOVING ESE AROUND 35 TO 40 KNOTS THROUGH
MOST TAF SITES MOSTLY 1930Z TO 23Z. LINGERING LIGHTER SHOWERS
POSSIBLE WITH THE FRONT. BRIEF IFR IN ANY THUNDERSTORM. WIND GUSTS
OF 40 KNOTS EASILY POSSIBLE.
DEVELOPING STRATUS NR 1 THSD FT 03Z TO 06Z...THEN LINGERING IN WV
12Z TO 15Z BEFORE LIFTING. FIGURING LOW LEVEL FLOW AND THE STRATUS
SHOULD PREVENT THICK FOG DEVELOPING. ANY FOG SHOULD BE TEMPORARILY
AND RAIN INDUCED IN THE HIGH DEW POINT AIR.
FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z WEDNESDAY...
FORECAST CONFIDENCE: MEDIUM.
ALTERNATE SCENARIOS: EXTENT AND TIMING OF LOWER POST FRONTAL STRATUS
COULD VARY.
AFTER 18Z WEDNESDAY...IFR IN FOG POSSIBLE 06Z TO 12Z THURSDAY...AND
MAYBE AGAIN FRIDAY MORNING.
.HYDROLOGY...
WE ARE MOST CONCERN ABOUT THE COAL RIVER...IF IT GETS HIT AGAIN LATE
TODAY AND THIS EVENING...SINCE CREST FROM JUST THE RAIN LAST
NIGHT WOULD BE 06Z TO 12Z TUESDAY. HOPING THE SHOT OF RAIN IS
QUICK AND WITH BASIN AREA AMOUNTS AOB 0.75 INCHES.
&&
.RLX WATCHES/WARNINGS/ADVISORIES...
WV...FLASH FLOOD WATCH UNTIL 11 PM EDT THIS EVENING FOR WVZ005>011-
013>020-024>040-046-047.
OH...FLASH FLOOD WATCH UNTIL 11 PM EDT THIS EVENING FOR OHZ066-067-
075-076-083>087.
KY...FLASH FLOOD WATCH UNTIL 11 PM EDT THIS EVENING FOR KYZ101>103-
105.
VA...FLASH FLOOD WATCH UNTIL 11 PM EDT THIS EVENING FOR VAZ003-004.
&&
SYNOPSIS...KTB/SL
NEAR TERM...KTB/30
SHORT TERM...SL
LONG TERM...JSH
AVIATION...KTBHazardous weather outlook, Jul 14, 12:51 PM EDT, 4 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 1251 PM EDT TUE JUL 14 2015 KYZ101>103-105-OHZ066-067-075-076-083>087-WVZ005>011-013>020-027>032- 037>040-046-047-151700- GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON- JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-WAYNE-CABELL-MASON- JACKSON WV-WOOD-PLEASANTS-TYLER-LINCOLN-PUTNAM-KANAWHA-ROANE-WIRT- CALHOUN-RITCHIE-DODDRIDGE-CLAY-BRAXTON-GILMER-LEWIS-HARRISON-TAYLOR- NICHOLAS-WEBSTER-UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH- 1251 PM EDT TUE JUL 14 2015 ...FLASH FLOOD WATCH IN EFFECT UNTIL 11 PM EDT THIS EVENING... ...SEVERE THUNDERSTORM WATCH 421 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...SOUTHEAST OHIO AND MUCH OF WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. VAZ003-004-WVZ024>026-033>036-151700- DICKENSON-BUCHANAN-MINGO-LOGAN-BOONE-MCDOWELL-WYOMING-RALEIGH- FAYETTE- 1251 PM EDT TUE JUL 14 2015 ...FLASH FLOOD WATCH IN EFFECT UNTIL 11 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST VIRGINIA AND SOUTHERN WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. THERE IS AN ENHANCED RISK OF SEVERE THUNDERSTORMS THIS EVENING...WITH DAMAGING WIND GUSTS AND LARGE HAIL THE MAIN THREATS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Jul 14, 11:59 AM EDT, 5 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
1159 AM EDT TUE JUL 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 AM FLASH FLOOD GRIFFITHSVILLE 38.24N 81.99W
07/14/2015 LINCOLN WV PUBLIC
5 FOOT DRAIN PIPE WASHED OUT. ROADS IN AREA INCLUDING
LUCKY LANE IMPASSABLE
&&
EVENT NUMBER RLX1501694
SLSpecial weather statement, Jul 14, 3:01 PM EDT, 2 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
301 PM EDT TUE JUL 14 2015
OHZ066-067-075-076-142000-
MORGAN-WASHINGTON-ATHENS-PERRY-
301 PM EDT TUE JUL 14 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN PERRY...
MORGAN...NORTHWESTERN WASHINGTON AND NORTHERN ATHENS COUNTIES...
AT 257 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR SOMERSET TO NEAR PLEASANTVILLE...AND MOVING EAST
AT 45 MPH. WITH THE WET GROUND...THESE WINDS COULD TAKE DOWN A FEW
TREES.
WIND GUSTS OF 40 TO UP TO 50 MPH ARE POSSIBLE WITH THESE STORMS.
THESE STORMS WILL BE NEAR...
SHAWNEE AROUND 320 PM EDT.
MCCONNELSVILLE AROUND 340 PM EDT.
CHESTERHILL AROUND 345 PM EDT.
BEVERLY AROUND 400 PM EDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE BRISTOL...STROUD RUN
STATE PARK...EAGLEPORT...STOCKPORT...CHAUNCEY...TRIMBLE...NEW
STRAITSVILLE...MALTA...CORNING AND AMESVILLE.
LAT...LON 3975 8164 3967 8164 3966 8159 3959 8158
3959 8148 3965 8147 3963 8141 3962 8141
3931 8203 3947 8225 3947 8217 3955 8216
3956 8226 3959 8226 3960 8237 3973 8208
3977 8208
TIME...MOT...LOC 1857Z 289DEG 41KT 3987 8226 3976 8248
25Special weather statement, Jul 14, 3:42 PM EDT, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
342 PM EDT TUE JUL 14 2015
OHZ083-084-086-142045-
VINTON-GALLIA-JACKSON-
342 PM EDT TUE JUL 14 2015
...A STRONG THUNDERSTORM WILL AFFECT VINTON...JACKSON AND GALLIA
COUNTIES...
AT 341 PM EDT...A STRONG THUNDERSTORM WAS NEAR ALBANY...MOVING
NORTHEAST AT 55 MPH.
LOCATIONS IMPACTED INCLUDE...
JACKSON...WELLSTON...GALLIPOLIS...MCARTHUR...OAK HILL...RIO GRANDE...
LAKE HOPE STATE PARK...GALLIA...HAMDEN...COALTON...CROWN CITY...
ZALESKI...VINTON...WILKESVILLE...CHESHIRE...ADAMSVILLE...
PETERSBURG...EAGLE MILLS...BYER AND KYGER.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY
CAUSE LOCALIZED FLOODING. IT IS POSSIBLE...THAT A FLASH FLOOD
WARNING MAY BE NEEDED. PERSONS LIVING IN FLOOD PRONE AREAS SHOULD BE
PREPARED TO TAKE ACTION SHOULD FLASH FLOODING OCCUR. DO NOT DRIVE
YOUR VEHICLE THROUGH FLOODED ROADWAYS.
LAT...LON 3934 8275 3936 8234 3924 8226 3920 8227
3920 8231 3902 8233 3900 8212 3898 8210
3883 8216 3879 8222 3874 8219 3860 8225
3858 8229 3862 8236 3868 8236 3868 8247
3877 8249 3878 8258 3884 8258 3886 8276
TIME...MOT...LOC 1941Z 239DEG 48KT 3926 8223
14Local storm report, Jul 14, 3:53 PM EDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
353 PM EDT TUE JUL 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM TSTM WND DMG 2 SW GLENFORD 39.87N 82.35W
07/14/2015 PERRY OH PUBLIC
TREE DOWN AND POWER OUT ON TOWNSHIP RD 19.
&&
EVENT NUMBER RLX1501695
ARBLocal storm report, Jul 14, 4:51 PM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
451 PM EDT TUE JUL 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0422 PM TSTM WND DMG VIENNA 39.32N 81.54W
07/14/2015 WOOD WV PUBLIC
POWER LINES DOWN. POWER OUT
&&
EVENT NUMBER RLX1501696
ARBLocal storm report, Jul 14, 5:38 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
538 PM EDT TUE JUL 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM TSTM WND DMG WILKESVILLE 39.08N 82.33W
07/14/2015 VINTON OH 911 CALL CENTER
TREES DOWN
&&
EVENT NUMBER RLX1501697
ARBThe office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 11:13 PM EDT | Flash Flood Warning | RLX | Jackson | 13 hr |
| Jul 14, 12:12 AM EDT | Flash Flood Warning | RLX | Gallia, Jackson | 7 hr |
| Jul 14, 12:28 AM EDT | Flash Flood Warning | RLX | Athens, Jackson, Meigs, Vinton | 3 hr |
| Jul 14, 1:30 AM EDT | Flash Flood Warning | RLX | Gallia, Jackson, Meigs, Vinton | 6 hr |
| Jul 14, 1:51 AM EDT | Flash Flood Warning | RLX | Gallia, Lawrence, Meigs | 5 hr |
| Jul 14, 2:48 AM EDT | Flash Flood Warning | RLX | Athens, Meigs, Morgan, Vinton, Washington | 3 hr |
| Jul 14, 3:26 AM EDT | Flash Flood Warning | RLX | Athens, Jackson, Meigs, Vinton | 3 hr |
| Jul 14, 2:34 PM EDT | Severe Thunderstorm Warning | RLX | Perry | 56 min |
| Jul 14, 3:01 PM EDT | Special Weather Statement | RLX | Athens, Morgan | 59 min |
| Jul 14, 3:21 PM EDT | Severe Thunderstorm Warning | RLX | Athens, Jackson, Morgan, Perry, Vinton | 54 min |
| Jul 14, 3:42 PM EDT | Special Weather Statement | RLX | Gallia, Jackson, Vinton | 63 min |
| Jul 14, 3:52 PM EDT | Severe Thunderstorm Warning | RLX | Athens, Meigs, Morgan, Washington | 53 min |
| Jul 14, 3:59 PM EDT | Severe Thunderstorm Warning | RLX | Gallia, Jackson, Lawrence, Meigs, Vinton | 61 min |
| Jul 14, 4:25 PM EDT | Flash Flood Warning | RLX | Athens, Gallia, Jackson, Vinton | 4 hr |
| Jul 14, 4:27 PM EDT | Severe Thunderstorm Warning | RLX | Gallia, Lawrence | 63 min |
| Jul 14, 4:44 PM EDT | Flash Flood Warning | RLX | Meigs | 4 hr |
| Jul 14, 4:45 PM EDT | Severe Thunderstorm Warning | RLX | Meigs | 15 min |
| Jul 14, 4:51 PM EDT | Severe Thunderstorm Warning | RLX | Meigs | 54 min |
| Jul 14, 5:11 PM EDT | Severe Thunderstorm Warning | RLX | Gallia, Lawrence | 64 min |
Nearby
Flash Flood Warnings in Ohio, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.